Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Lorentz Space Extension of Strichartz Estimates

Cheonghee Ahn and Yonggeun Cho
Proceedings of the American Mathematical Society
Vol. 133, No. 12 (Dec., 2005), pp. 3497-3503
Stable URL: http://www.jstor.org/stable/4097491
Page Count: 7
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Lorentz Space Extension of Strichartz Estimates
Preview not available

Abstract

In this paper, Strichartz estimates for the solution of the Schrödinger evolution equation are considered on a mixed normed space with Lorentz norm with respect to the time variable.

Page Thumbnails

  • Thumbnail: Page 
3497
    3497
  • Thumbnail: Page 
3498
    3498
  • Thumbnail: Page 
3499
    3499
  • Thumbnail: Page 
3500
    3500
  • Thumbnail: Page 
3501
    3501
  • Thumbnail: Page 
3502
    3502
  • Thumbnail: Page 
3503
    3503